About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 908062, 10 pages
http://dx.doi.org/10.1155/2013/908062
Research Article

Existence of Solution for Impulsive Differential Equations with Nonlinear Derivative Dependence via Variational Methods

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Hunan Normal University Press, Changsha, Hunan 410081, China
3School of Economics and Management, Changsha University of Science and Technology, Changsha, Hunan 410004, China

Received 30 May 2013; Revised 1 August 2013; Accepted 22 August 2013

Academic Editor: M. Victoria Otero-Espinar

Copyright © 2013 Lizhao Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use variational methods and iterative methods to investigate the solutions of impulsive differential equations with nonlinear derivative dependence. The conditions for the existence of solutions are established. The main results are also demonstrated with examples.